# SDR SWAA020348

- Difficulty date: February 14, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 19,985 hours, 17,704 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: Fwd Cabin Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BOTH FWD CABIN DOOR EMERGENCY EVAC SLIDE GIRT ASSY'S OUT OF ADJUST.  ADJUSTED SLIDES PER MM.
